Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 474, NWS Pueblo, CO

July 20, 2023Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 20, 2023, 9:27 PM MDT for Baca County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2023, 9:27 PM MDT (03:27 UTC)
Expired
Jul 20, 2023, 10:15 PM MDT
In force
48 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 200 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 1:27 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2250 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1957 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

882 
WUUS55 KPUB 210327
SVRPUB
COC009-210415-
/O.NEW.KPUB.SV.W.0474.230721T0327Z-230721T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
927 PM MDT Thu Jul 20 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Baca County in southeastern Colorado...

* Until 1015 PM MDT.

* At 927 PM MDT, a severe thunderstorm was located 7 miles west of
  Campo, or 19 miles south of Springfield, moving east at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Campo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3713 10282 3719 10275 3718 10242 3701 10246
      3704 10273 3708 10280
TIME...MOT...LOC 0327Z 280DEG 16KT 3713 10272 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe
1 follow-up statement
402 
WWUS55 KPUB 210406
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1006 PM MDT Thu Jul 20 2023

COC009-210416-
/O.EXP.KPUB.SV.W.0474.000000T0000Z-230721T0415Z/
Baca CO-
1006 PM MDT Thu Jul 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BACA COUNTY WILL
EXPIRE AT 1015 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3713 10282 3719 10275 3718 10242 3701 10246
      3704 10273 3708 10280
TIME...MOT...LOC 0406Z 280DEG 16KT 3710 10252 

$$

Ehr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:07 PM MDT, 6 hours 20 minutes earlier.

Area forecast discussion, Jul 20, 3:07 PM MDT, 6 hours 20 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
307 PM MDT Thu Jul 20 2023

.SHORT TERM...(This evening through Friday)
Issued at 305 PM MDT Thu Jul 20 2023

.Through Tonight...Severe storms have developed with widely
scattered supercells capable of producing large hail, destructive
winds, and a few tornadoes. The backing low level flow with
rapidly increasing mid level flow is now showing higher increases
in helicity. This is concerning as it will support the above
mentioned increased tornado risk, which includes all of the I-25
corridor.

By late afternoon, most of the storms are expected to move to the
eastern plains, though some guidance continues additional
development across parts of the Pikes Peak region and I-25
corridor during this time. Given the high amount of instability
and moisture, don't see any reason why the severe threat won't
continue in these areas later in the afternoon into the evening.
For the eastern plains, have changed previous thoughts on these
storms congealing into a line and transitioning the main risk to a
wind risk. Latest guidance now supports the continued development
of more discrete supercells capable of all hazards including the
risk of tornadoes. So, while destructive winds are still possible,
the expected trend will be for supercells to continue moving
across the eastern plains later this afternoon into the evening.
Once again, an increased tornado risk due to similar backing low
level flow and increasing flow aloft.

By mid to late evening, focus for additional thunderstorm
development looks to be over the far eastern plains where the low to
mid level trough looks to stall. This will then support an
increasing flash flood risk, where the current Flash Flood Watch is
in effect. Closer to the midnight time frame, development should
begin to really diminish, though a few storms capable of producing
heavy rain will remain possible over the eastern plains.
--RODRIGUEZ/PGW--

.Friday...More quiet day with best chances for stronger
convection confined to near the New Mexico border. Upslope flow
strengthened by outflow from convection to the east will bring
some lower clouds and onto the eastern plains and eastern
mountains in the morning. HREF shows mean CAPE values generally
below 750 J/kg over much of the plains with a cap in place. CAPE
values are higher along the southern I25 corridor and Sangre de
Cristo Mountains near the New Mexico border. SPC has a marginal
risk extending northward into extreme southern Colorado where the
CAPE values are high and cap is weaker. With northwest flow aloft,
any convection that develops would tend to move to the south or
southeast into New Mexico. Further north over the eastern
mountains, daytime heating of the elevated terrain will result in
some afternoon and early evening convection which will weaken as
it moves towards the southeast and off of the higher terrain. The
mid level moisture will make it into the eastern San Juans for an
increase chance for diurnal convection while further to the north
convection will have less coverage. --PGW--

.LONG TERM...(Friday night through Thursday)
Issued at 305 PM MDT Thu Jul 20 2023

Key messages:

1) Best chances for convection Saturday near New Mexico border
over the mountains

2) Plume of modest monsoon moisture moving into the region next
week.

3) Warm to hot weather through the period.

.Saturday...Weak surface high pressure moves southward into
northeast New Mexico with low level moisture advecting westward
into northern New Mexico. Some of this moisture may move into
extreme south central Colorado for increased chances for afternoon
convection over the southern Sangre de Cristo Mountains and
southern San Juan Mountains, especially close to the New Mexico
border. WPC Day 3 excessive rainfall outlook has the marginal
risk nosing into southern Colorado. Upper ridge starts to build to
the west of Colorado with dry air aloft over the region with
convection decreasing towards the north over the mountains. On the
plains, lower levels begin to dry with the atmosphere being
capped. Any convection that develops over the mountains will
weaken as it moves east with only silent PoPs on the plains.
Warming trend begins on the plains with temperatures returning to
near normal.

Sunday through Thursday...Upper ridge build to the west of the
region. Ensemble mean PWATs are 60 to 90 percent of normal on
Sunday. The ensemble means have PWATs modestly increasing to near
normal to above normal throughout the week. GFS has a tendency to
moisten the mid levels too much with the monsoon flow and ENS
looks more reasonable with PWAT near normal. WPC Day 4 and 5
excessive rain outlook has a marginal risk for portions of the
eastern San Juan mountains. Slow storm motion could lead to some
locally heavy downpours.  On the plains, do not see any
indications of any front passages to advect low level moisture
from the east until maybe late next week. Ensemble means are
fairly stingy with CAPE on the plains next week with ensembles
showing low probabilities of CAPE > 1000 J/kg on the plains. As a
result, the general weather pattern will be for warm to hot
weather with diurnal convection mostly confined to over and near
the mountains. Monday looks to be the hottest day on the plains
with HeatRisk suggesting heat advisories may be needed.  The
storms will tend to be higher based with the main threats being
lightning and gusty winds. QPF with the storms are expected to be
modest with the absence of any indication of a strong influx of
mid level monsoon moisture into the region. Slow storm motion over
the eastern San Juans could result in locally heavy downpours.
--PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 305 PM MDT Thu Jul 20 2023

KCOS and KPUB...Outflows may allow for convection to linger into
Thursday evening. With a moist airmass over the region and weak
upslope, lower cloud deck will likely develop tonight with VFR
ceilings expected. Lower clouds will dissipate by mid morning with
isolated to scattered afternoon convection.

KALS...VFR. There could be a period of easterly winds overnight
as easterly flow shoots through the gaps in the mountains to the
east. Diurnal convection will develop during the afternoon.
Coverage of convection will be greater than Thursday due to
increased moisture. --PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 2 AM MDT Friday for COZ089-093>099.

&&

SHORT TERM...RODRIGUEZ/PGW
LONG TERM...PGW
AVIATION...PGW
Hazardous weather outlook, Jul 20, 12:29 PM MDT, 8 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1229 PM MDT Thu Jul 20 2023

COZ058>089-093>099-211830-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1229 PM MDT Thu Jul 20 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms will develop over the mountains
by early afternoon, spreading eastward across the I-25 corridor
during the afternoon and evening hours. From I-25 eastward across
the plains, numerous severe storms are expected, with wind gusts
of 60 to 75 mph, hail from golfball to baseball size and an
increased risk of a few tornadoes under the strongest storms.
Heavy rainfall and flash flooding are also possible, especially
across the southeast plains where heavy rainfall occurred last
night.

To the west of Interstate 25 over the mountains and interior
valleys, lightning and gusty winds of 50 to 60 mph will be the main
storm risks, and a few of the stronger storms may also produce some
small hail and brief heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Scattered showers and thunderstorms are expected on Friday,
mainly over the eastern mountains and along the I-25 corridor.
Some of these storms may contain hail greater than an inch in
diameter, and wind gusts of 60 mph or greater.

On Saturday, a few thunderstorms will develop during the
afternoon and evening over the higher terrain, and an isolated
thunderstorm or two could move over into the adjacent plains and
over the southern I-25 corridor. There will be a better chance
for afternoon and evening thunderstorms on Sunday over the higher
terrain, with a few storms possibly moving out into the plains.

Thunderstorm activity will begin to ramp back up again beginning
early next week and through the rest of the week over the inner
mountain west, with increasing chances of thunderstorms each day
over the Continental Divide as the monsoonal pattern becomes more
pronounced.

Thunderstorm chances over the plains for next week look to be
more favorable as the week progresses, as there will be increasing
thunderstorm coverage with better westerly flow aloft.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

RODRIGUEZ

In the hours before

Local storm report, Jul 20, 6:21 PM MDT, 3 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
621 PM MDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Tstm Wnd Gst     2 NNE Las Animas        38.10N 103.21W
07/20/2023  E70 MPH          Bent               CO   Trained Spotter

&&

mw
Special weather statement, Jul 20, 7:21 PM MDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
721 PM MDT Thu Jul 20 2023

COZ093-094-097-210145-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
721 PM MDT Thu Jul 20 2023

...Strong thunderstorms will impact portions of southeastern Otero,
northeastern Las Animas and southwestern Bent Counties through 745 PM
MDT...

At 721 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of La Junta to 8 miles west
of Higbee to 11 miles south of Timpas. Movement was southeast at 40
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Higbee and Timpas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3785 10327 3758 10322 3747 10346 3768 10379
      3785 10380 3797 10369
TIME...MOT...LOC 0121Z 298DEG 35KT 3790 10363 3775 10361 3766 10371

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Jul 20, 7:59 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
759 PM MDT Thu Jul 20 2023

COZ089-093-095>097-210245-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
Eastern Kiowa County CO-
759 PM MDT Thu Jul 20 2023

...Strong thunderstorms will impact portions of northeastern Otero,
western Kiowa, northeastern Crowley and northern Bent Counties
through 845 PM MDT...

At 758 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Haswell to 6 miles north of Arlington to
11 miles south of Wild Horse Point to 12 miles northeast of Sugar
City. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph, torrential rainfall, and nickel
         size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Haswell around 805 PM MDT.

Other locations in the path of these storms include Arlington, Blue
Lake, Neegronda Reservoir, Sweetwater Reservoir and Neeoshe
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3842 10260 3824 10277 3820 10301 3819 10347
      3827 10362 3845 10378 3842 10353 3844 10341
      3856 10308
TIME...MOT...LOC 0158Z 292DEG 35KT 3847 10323 3842 10334 3840 10345
3840 10355

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 20, 8:42 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
842 PM MDT Thu Jul 20 2023

COZ096-210315-
Eastern Kiowa County CO-
842 PM MDT Thu Jul 20 2023

...Strong thunderstorms will impact portions of eastern Kiowa County
through 915 PM MDT...

At 842 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Sheridan Lake to near
Brandon. Movement was east at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph, torrential rainfall, and nickel
         size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sheridan Lake and Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3827 10252 3862 10234 3861 10205 3827 10205
TIME...MOT...LOC 0242Z 286DEG 55KT 3860 10220 3838 10238

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 20, 8:51 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
851 PM MDT Thu Jul 20 2023

COZ089-093-095-097-210330-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
851 PM MDT Thu Jul 20 2023

...Strong thunderstorms will impact portions of northeastern Otero,
southwestern Kiowa, southeastern Crowley and northern Bent Counties
through 930 PM MDT...

At 850 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Arlington to 6 miles north of Ordway.
Movement was east at 30 mph.

HAZARD...Torrential rainfall, wind gusts of 50 to 55 mph, and nickel
         size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ordway, Sugar City, Blue Lake and Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3817 10278 3808 10337 3822 10386 3832 10392
      3838 10369 3841 10344 3833 10279
TIME...MOT...LOC 0250Z 284DEG 33KT 3835 10343 3831 10374

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 20, 9:27 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
927 PM MDT Thu Jul 20 2023

COZ089-093-095-097-210415-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
927 PM MDT Thu Jul 20 2023

...A strong thunderstorm will impact portions of northeastern Otero,
southwestern Kiowa, southeastern Crowley and western Bent Counties
through 1015 PM MDT...

At 927 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cheraw, or 12 miles north of North La Junta, moving southeast at 40
mph.

HAZARD...Wind gusts up to 50 mph, torrential rainfall, and penny
         size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Junta, North La Junta, Las Animas, Cheraw, Blue Lake, John Martin
Reservoir and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3795 10359 3826 10361 3827 10307 3774 10305
TIME...MOT...LOC 0327Z 307DEG 33KT 3815 10345

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Ehr

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:13 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero47 min
Jul 20, 6:25 PM MDTTornado WarningPUBBent, Prowers22 min
Jul 20, 6:28 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Crowley, Otero32 min
Jul 20, 6:46 PM MDTFlash Flood WarningPUBBent, Kiowa, Otero3 hr
Jul 20, 6:50 PM MDTSevere Thunderstorm WarningPUBBent, Prowers25 min
Jul 20, 7:01 PM MDTRiver Flood WarningPUBEl Paso6 hr
Jul 20, 7:13 PM MDTSevere Thunderstorm WarningPUBBent, Prowers47 min
Jul 20, 7:18 PM MDTFlash Flood WarningPUBBent, Otero3 hr
Jul 20, 7:21 PM MDTSpecial Weather StatementPUBOtero24 min
Jul 20, 7:36 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas39 min
Jul 20, 7:54 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers36 min
Jul 20, 7:59 PM MDTSpecial Weather StatementPUBKiowa46 min
Jul 20, 8:10 PM MDTSevere Thunderstorm WarningPUBBaca50 min
Jul 20, 8:18 PM MDTSevere Thunderstorm WarningPUBBaca42 min
Jul 20, 8:21 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas39 min
Jul 20, 8:26 PM MDTFlash Flood WarningPUBBaca, Bent, Las Animas, Prowers3 hr
Jul 20, 8:30 PM MDTTornado Warning Tornado observedPUBBaca30 min
Jul 20, 8:38 PM MDTTornado WarningPUBBaca, Las Animas15 min
Jul 20, 8:42 PM MDTSpecial Weather StatementPUBKiowa33 min
Jul 20, 8:50 PM MDTTornado WarningPUBBaca25 min
Jul 20, 8:51 PM MDTSpecial Weather StatementPUBCrowley39 min
Jul 20, 8:55 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas50 min
Jul 20, 9:11 PM MDTTornado WarningPUBBaca34 min
Jul 20, 9:27 PM MDTSpecial Weather StatementPUBBent48 min
Jul 20, 9:41 PM MDTTornado WarningPUBBaca34 min
Jul 20, 9:47 PM MDTSevere Thunderstorm WarningPUBBent28 min
Jul 20, 10:14 PM MDTSpecial Weather StatementPUBBent46 min
Jul 20, 11:21 PM MDTSpecial Weather StatementPUBBent, Otero39 min
Jul 20, 11:31 PM MDTSpecial Weather StatementPUBHuerfano44 min
Jul 21, 12:29 AM MDTSpecial Weather StatementPUB31 min
Jul 21, 12:35 AM MDTSpecial Weather StatementPUBBaca25 min
Jul 21, 12:38 AM MDTSevere Thunderstorm WarningPUBLas Animas52 min
Jul 21, 12:46 AM MDTSevere Thunderstorm WarningPUBLas Animas18 min
Jul 21, 12:54 AM MDTSpecial Weather StatementPUBLas Animas36 min
Jul 21, 1:11 AM MDTRiver Flood WarningPUBBent32 hr
Jul 21, 1:11 AM MDTSpecial Weather StatementPUBBaca64 min
Jul 21, 1:39 AM MDTSpecial Weather StatementPUBBaca36 min
Jul 21, 4:35 PM MDTSpecial Weather StatementPUBTeller25 min
Jul 21, 5:13 PM MDTSpecial Weather StatementPUBTeller47 min
Jul 21, 5:23 PM MDTSevere Thunderstorm WarningPUBTeller37 min
Jul 21, 5:47 PM MDTSevere Thunderstorm WarningPUBCuster28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.